# SDR ZZDA2010643

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN SUBFLOOR CORRODED AS SEEN FROM E&E COMPARTMENT.  CUT OUT DIMENSION 40" X 18" STA 160 TO STA 200 AND REPLACED SUBFLOOR (WEB) PER SRM 51-41-02 & 51-70-10 MATERIAL USED 7075 T6 .032 AND 2024 T3 .040.
